| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Failure to Unfold or Unwrap (1669); Defective Device (2588)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that during the intraocular lens implant the lens did not unfold properly and also reported the plunger malfunction.Additional information has been requested.
Additional Manufacturer Narrative
The product was returned for analysis and the reported complaint could not be observed.Iol was returned outside of the device.Adm received loose in the product carton.The lock-out assembly has been removed.Viscoelastic is observed in the device.The plunger is advanced into the tip of the nozzle.No damage.No lens returned.The product investigation could not identify the root cause for the reported complaint "plunger malfunction, lens did not unfold properly".The lens was not returned.No damage was observed to the device.The manufacturer internal reference number is: (b)(4).